Monday, March 15, 2010


There are things that I am quitting. Most of you probably think that it is this blog. It isn't, although a mercy killing has crossed my mind on occasion. No, not blogging, but I don't feel as prolific as I once did in this area. I can live with this.

I was put on medications the summer after my cancer treatments ended. I was going through severe anxiety and depression because of my doctor's feeling that the cancer had come back. The medications served their purpose. I felt better. I also noticed that other negative aspects of my emotional reality had gone away or had been lessened to a manageable degree. This was great. After awhile, though, I have noticed that some very brilliant parts of me are now burnt of a more hazy luster. My desires and ambitions seem lost. My genius bogged in the peat of chemical regulation. I'm quitting the drugs and seeing what happens next.


Anonymous said...

Hello,nice post thanks for sharing?. I just joined and I am going to catch up by reading for a while. I hope I can join in soon.

Christielli said...

Phew. Glad you're not quitting your blog! Sporadic posts are totally cool.

I think your mental state is probably so much different than when you had cancer, and trying to go off the medication makes sense.

Outdoorsy Girl said...

I think it's a good decision to try to quit the drugs and see what happens. You are in a totally different place now. And if you aren't feeling much like your former self then it is definitely time to try something different.

I've been catching up on your posts...everything from your smelly room to your recovery from pneumonia (glad you're better!!)to your sister's lovely pic. And by the way, I do still think you're funny! :)

Anonymous said...

Amiable fill someone in on and this mail helped me alot in my college assignement. Thanks you on your information.

Jules said...

I was on Paxil for about a year for a stint in my life, i finally decided I didn't want to be on it anymore either. It took away my sex drive. Me?!!? Without a sex drive?! Best of luck with quitting.